Home > Research > Publications & Outputs > Mallows’ quasi-likelihood estimation for log-li...

Associated organisational unit

Links

Text available via DOI:

View graph of relations

Mallows’ quasi-likelihood estimation for log-linear Poisson autoregressions

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>10/2016
<mark>Journal</mark>Statistical Inference for Stochastic Processes
Issue number3
Volume19
Number of pages25
Pages (from-to)337-361
Publication statusPublished
Early online date26/12/15
Original languageEnglish

Abstract

We consider the problems of robust estimation and testing for a log-linear model with feedback for the analysis of count time series. We study inference for contaminated data with transient shifts, level shifts and additive outliers. It turns out that the case of additive outliers deserves special attention. We propose a robust method for estimating the regression coefficients in the presence of interventions. The resulting robust estimators are asymptotically normally distributed under some regularity conditions. A robust score type test statistic is also examined. The methodology is applied to real and simulated data.